# SDR SWIA201335439

- Difficulty date: November 16, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 29,804 hours, 25,152 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED ON FS 621 BULKHEAD WEB, FWD FACE, ALONG BL0.0 AT APPROXIMATELY WL115.  C-CHECK COMPLIED WITH PERMANENT REPAIR OF FS 621 BULKHEAD IAW REO.
